Translator Disclaimer
December 2020 Existence of solutions for infinite systems of regular fractional Sturm-Liouville problems in the spaces of tempered sequences
K. Rajendra Prasad, Mahammad Khuddush, D. Leela
Tbilisi Math. J. 13(4): 193-209 (December 2020). DOI: 10.32513/tbilisi/1608606058

Abstract

In this paper we investigate the existence of solutions for infinite systems of regular fractional Sturm-Liouville problems by an application of Meir-Keeler fixed point theorem in the tempered sequence spaces. We provide examples to check validity of our obtained results.

Citation

Download Citation

K. Rajendra Prasad. Mahammad Khuddush. D. Leela. "Existence of solutions for infinite systems of regular fractional Sturm-Liouville problems in the spaces of tempered sequences." Tbilisi Math. J. 13 (4) 193 - 209, December 2020. https://doi.org/10.32513/tbilisi/1608606058

Information

Received: 28 April 2020; Accepted: 25 October 2020; Published: December 2020
First available in Project Euclid: 22 December 2020

MathSciNet: MR4194237
Digital Object Identifier: 10.32513/tbilisi/1608606058

Subjects:
Primary: 34A08
Secondary: 34K10, 46B45, 47H10

Rights: Copyright © 2020 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE